# SDR ASAA2021112336725

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,633 hours, 6,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY EXIT LIGHTS ON WITH NO AC POWER ON 3 MID CABIN LIGHTS EXTINGUISHED AND 1 OVERWING AC-R EXTINGUISHED 20 SEC AFTER INITIAL ILLUMINATION. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE POWER SUPPLY & BATTERY PACK ASSY OPS CHECK GOOD IAW B737-900 AMM 33-51-06-860-806.
